# SDR ASAA2025031457110

- Difficulty date: March 14, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 39,397 hours, 12,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810763
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA FLOOR PANEL 141A5810-763 HAS TAB BROKEN, EDGE DAMAGE & CORRODED INSERTS. GROUNDED - YES. REPAIRED CABIN FWD WET AREA FLOOR PANEL 141A5810-763 BROKEN TAB, EDGE DAMAGE & CORRODED INSERTS IAW ASA B737-900ER SRM 53-00-50-OI-1, 53-00-50-2R-0, 53-00-50-2R-4, 53-00-50-2R-1.
